# SDR COMA9610312

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Atuator
- Part number: 3203001007
- Condition: Malfunction
- Location: R/Hrt Te Flap
- Part time: 16,588 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING DURING LANDING APPROACH.  REPLACED THE RT FLAP OUTBD ACTUATOR.
